Alert archive / New Jersey / Special Marine Warnings in 2020

Special Marine Warning 39, NWS Philadelphia/Mount Holly

June 27, 2020

NWS Philadelphia/Mount Holly issued this special marine warning at Jun 27, 2020, 7:25 PM EDT. It was in force for 65 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 27, 2020, 7:25 PM EDT (23:25 UTC)
Expired
Jun 27, 2020, 8:30 PM EDT
In force
65 min
Issued by
NWS Philadelphia/Mount Holly
Area
Storm-based polygon
Hail
0.0 in
Wind
40.0 mph

The radar

The Philadelphia radar (KDIX), 55 km from the middle of the area, began a volume at 23:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Brookhaven, NY (KOKX), launched 12:00Z, 11.4 hours before the alert went out and 137 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brookhaven, NY at 12:00Z on 2020-06-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brookhaven, NY at 12:00Z on 2020-06-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 63 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1675 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
63 m²/s²
0-3 km storm-relative helicity
131 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

802 
WHUS51 KPHI 272325 RRA
SMWPHI
ANZ450-451-470-471-280030-
/O.NEW.KPHI.MA.W.0039.200627T2325Z-200628T0030Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Special Marine Warning
National Weather Service Mount Holly NJ
725 PM EDT Sat Jun 27 2020

The National Weather Service in Mount Holly NJ has issued a

* Special Marine Warning for...
  
Coastal and outer waters from Sandy Hook to Little Egg Inlet NJ...

* Until 830 PM EDT.

* At 725 PM EDT, a strong thunderstorm was located over Silverton,
  moving east at 30 knots.

  HAZARD...Wind gusts to 40 knots.

  SOURCE...Radar.

  IMPACT...Small craft could be damaged in briefly higher winds and 
           suddenly higher waves.

* Locations impacted include...
  Ocean Gate, Seaside Park, Barnegat Light Reef, Pine Beach, Axel
  Carlson Reef, Silverton, Forked River and Lavallette.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Protecting yourself from immediate threats to life and safety shall
take priority.  Whenever possible, as long as it does not cause
greater harm, all COVID-19 protective action guidance should be
followed.

Move to safe harbor until hazardous weather passes.

&&

LAT...LON 3966 7331 3953 7335 3984 7425 3990 7420
      3993 7425 3995 7425 4000 7420 4009 7416
      4000 7342 3986 7333 3977 7330
TIME...MOT...LOC 2325Z 276DEG 30KT 3998 7411 

HAIL...0.00IN
WIND...40KTS

$$

Staarmann
1 follow-up statement
856 
FZUS71 KPHI 280021
MWSPHI

Marine Weather Statement
National Weather Service Mount Holly NJ
821 PM EDT Sat Jun 27 2020

ANZ450-451-470-471-280030-
/O.EXP.KPHI.MA.W.0039.000000T0000Z-200628T0030Z/
821 PM EDT Sat Jun 27 2020

...THE SPECIAL MARINE WARNING WILL EXPIRE AT 830 PM EDT...

The affected areas were... 

Coastal and outer waters from Sandy Hook to Little Egg Inlet NJ...

The thunderstorms have weakened and no longer pose a significant 
threat to boaters.

LAT...LON 3966 7331 3953 7335 3984 7425 3990 7420
      3993 7425 3995 7425 4000 7420 4009 7416
      4000 7342 3986 7333 3977 7330
TIME...MOT...LOC 0020Z 276DEG 30KT 3993 7354 

$$

Staarmann

What forecasters said that day

The local office's own words before this special marine warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special marine warning went out at Jun 27, 4:05 PM EDT, 3 hours 20 minutes earlier.

Area forecast discussion, Jun 27, 4:05 PM EDT, 3 hours 20 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
405 PM EDT Sat Jun 27 2020

.SYNOPSIS...
A cold front will move across the area on Sunday, then slowly push
to our south. A mid level low will remain in place for the first
half of next week, before a backdoor cold front approaches from the
north late in the week.

&&

.NEAR TERM /UNTIL 6 AM SUNDAY MORNING/...
Tricky forecast as of mid afternoon. An upper level disturbance
is moving through with an associated surface trough of low
pressure over NE PA into northern NJ. Storms have developed and
moved into parts of NE PA through the Lehigh Valley in
association with these features. The best instability is just
south of here with ML CAPEs upwards of 1000 j/kg over eastern
PA. And with this in mind, after coordinating with the SPC a
Severe Thunderstorm Watch is now in effect until 8 PM that
basically covers eastern PA and central into southern NJ
basically from near the I-78 corridor southward (Berks through
Montgomery, Bucks Counties through Hunterdon and Somerset
Counties in NJ south). Excluded from the Watch is Delmarva and
far southern NJ near the Delaware Bay and Cape May. Main threat
looks to be damaging straight line winds though given good low
level shear and SRH values, we still can't rule out isolated
tornadoes. Also, given intense rain rates observed, localized
flooding will also be possible.

This initial round of storms looks to diminish into early this
evening but there are additional showers/storms over SW PA into Ohio
that may affect the area this evening as these move east but should
weaken. Some of these showers could even linger into the overnight
period. It will be a mild, muggy night with lows mostly in the upper
60s to low 70s.

&&

.SHORT TERM /6 AM SUNDAY MORNING THROUGH SUNDAY NIGHT/...
An upper level low along with a broad surface low will be located
over southern Quebec into New England and NY State to start the day.
A cold front will extend SW from this feature over the lower Great
Lakes. Going through the day, the approach of this cold front
working in tandem with a shortwave pivoting S/E along with
daytime heating will result in more scattered showers/storms
developing by the afternoon. The deep layer shear looks only
marginal compared to today (20-25 knots) but ML CAPEs look to
reach 1000-1500+ j/kg. Also, there looks to be a fair amount of
drier air coming into the mid levels which complicates the
forecast a bit. This may tend to limit storm development and
make it more scattered but could also aid in the development of
strong downdrafts. So this said, the potential for some severe
storms exists with the main threat again being damaging winds.
Best chances for showers/storms look to be for northern zones
with the activity being more scattered to isolated farther south
heading into the Delmarva. It will be another very warm to hot
muggy day with highs mostly in the 80s to around 90.

Showers/storms diminish through Sunday evening with the passage of
the cold front. This will start to bring in somewhat drier air by
later Sunday night.

&&

.LONG TERM /MONDAY THROUGH SATURDAY/...
The forecast for long term period will be dominated by
seasonably warm weather, with several periods of possible
showers and thunderstorms, although it will not rain every day.

For the first half of the week, Monday-Wednesday, a mid/upper
low will move southward out of southeast Canada and move across
the northeast states, while ridging develops to our west.
Interestingly, even with the closed low across the northeast,
our temperatures are forecast to be near or above normal through
Wednesday. There will be multiple short wave/vorticity impulses
rounding the low and moving across the area Monday through
Wednesday. However, Monday is expected to be dry as there is
limited moisture forecast, but as we move into Tuesday and
Wednesday, moisture increases, and shower chances will build
both days. There will be some instability, so there will also be
a chance of thunderstorms.

By Thursday, the low begins to open up as a short wave/vort max
kicks the low out. There will remain some moisture around the
area, so the short wave that moves across the area during the
day could lead to some showers and thunderstorms as there will
be some instability across the area still. Temperatures Thursday
will remain above normal.

On Friday, a backdoor cold front is expected to approach and
move across the area from the north. There will remain some
enhanced moisture near the area, although the short
wave/vorticity impulse will be weaker. However, there may be
enough moisture and lift combination to lead to additional
showers for Friday. Temperatures Friday will remain above
normal.

On Saturday, the backdoor cold front is expected to be south of
the area, and high pressure is forecast to build into the
region from the north. This is expected to lead to slightly
cooler conditions and a drier forecast.

&&

.AVIATION /20Z SATURDAY THROUGH THURSDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY and surrounding areas.

Rest of today...Mostly VFR condition soutside of showers and
thunderstorms. However, a line of showers and thunderstorms are
moving across the area late this afternoon, which is producing
localized IFR conditions, along with wind gusts in excess of 40
knots. This line will likely remain just north of PHL and PNE,
but there remains a chance of thunderstorms south of this line
into this evening. Outside of thunderstorms, winds will be
southwest 10 to 15 with gusts of 20-30 knots. Moderate
confidence.

Tonight...Scattered showers and thunderstorms in the evening
will produce localized MVFR/IFR conditions to our TAF sites
along with brief wind gusts from the west in excess of 40 knots.
All shower/thunderstorm activity is expected to end after
sunset. VFR conduit's will then prevail for most of the night,
except for ABE and RDG where light fog is expected to develop
late tonight. Southwest to west wind 10 to 15 knots,
diminishing to 5-10 knots or less overnight. Moderate
confidence.

Sunday...Generally VFR conditions are expected. However, there
will be a chance of scattered showers and thunderstorms, which
may temporarily lead to lower conditions during the afternoon.
Winds will be west to southwest 5-10 knots. Moderate confidence.

Outlook...

Monday-Monday night...VFR conditions are expected. North-
northwest winds 5-10 knots, with a seabreeze developing during
the afternoon, becoming light and variable overnight. High
confidence.

Tuesday-Tuesday night...Mostly VFR conditions expected. A chance
of showers or thunderstorms which may temporarily lead to lower
conditions. Wind will vary from northeast to southeast 5-10
knots. Moderate confidence.

Wednesday-Wednesday night...Mostly VFR conditions expected. A chance
of showers or thunderstorms which may temporarily lead to lower
conditions. Wind will vary from northwest to south 5-10 knots.
Moderate confidence.

Thursday...Mostly VFR conditions expected. A chance
of showers or thunderstorms which may temporarily lead to lower
conditions. Wind will vary from northwest to southwest 5-10
knots. Moderate confidence.

&&

.MARINE...
A southwest wind of 15 to 20 knots should continue into this
evening before falling back to 10 to 15 knots overnight. There
may be localized gusts around 25 knots into early this evening but
they should not be widespread enough to warrant a Small Craft
Advisory.

Wave heights on our ocean waters are expected to range from 2
to 4 feet. Waves on Delaware Bay should be 2 feet or less.

For Sunday, Southwesterly winds 10 to 15 knots and a few gusts
to 20 knots possible. Seas ranging from 1 to 3 feet. These winds
shift to west and eventually NW Sunday night at around 5-10
knots.

Outlook...

Monday-Thursday...Conditions are expected to remain below
advisory levels through the period, although seas may approach
3-4 feet at times and winds may gust around 20 knots at times.

Rip Currents...

A south southwest wind increasing to 10 to 20 MPH is expected
for today. The wind should remain from the south southwest on
Sunday at around 10 MPH. The forecast wind direction will likely
maintain a low risk for the development of dangerous rip
currents on both days along the coasts of Delaware and New
Jersey.

&&

.EQUIPMENT...
The NOAA Weather Radio All Hazards broadcast from Hibernia
Park, PA (WNG704) remains off the air until further notice due
to damage to the antenna during the June 3 Derecho.

The NOAA Weather Radio All Hazards broadcast from Allentown, PA
(WXL39) remains off the air due to a mechanical failure and is
awaiting parts for repair.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...None.
NJ...None.
DE...None.
MD...None.
MARINE...None.

&&

Synopsis...Robertson
Near Term...Fitzsimmons
Short Term...Fitzsimmons
Long Term...Robertson
Aviation...Robertson
Marine...Fitzsimmons/Robertson
Equipment...
Hazardous weather outlook, Jun 27, 6:19 PM EDT, 1 hour 6 minutes before
Hazardous Weather Outlook
National Weather Service Mount Holly NJ
619 PM EDT Sat Jun 27 2020

NJZ001-007>010-012-PAZ054-055-061-062-282230-
Sussex-Warren-Morris-Hunterdon-Somerset-Middlesex-Carbon-Monroe-
Lehigh-Northampton-
619 PM EDT Sat Jun 27 2020

This Hazardous Weather Outlook is for northern New Jersey,
northwest New Jersey, east central Pennsylvania and northeast
Pennsylvania.

.DAY ONE...Tonight.

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

NJZ013>015-017>020-022-025>027-PAZ060-070-071-101>106-282230-
Western Monmouth-Eastern Monmouth-Mercer-Gloucester-Camden-
Northwestern Burlington-Ocean-Atlantic-Coastal Atlantic-
Coastal Ocean-Southeastern Burlington-Berks-Delaware-Philadelphia-
Western Chester-Eastern Chester-Western Montgomery-
Eastern Montgomery-Upper Bucks-Lower Bucks-
619 PM EDT Sat Jun 27 2020

...SEVERE THUNDERSTORM WATCH 310 IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for central New Jersey, southern
New Jersey, east central Pennsylvania and southeast Pennsylvania.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

An additional threat for severe thunderstorms will exist Sunday
afternoon. Damaging winds will be the primary threat with these
thunderstorms.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed. Please relay any information about
observed severe weather to the NWS while following all local, state,
and CDC guidelines.

DEZ001>004-MDZ008-012-015-019-020-NJZ016-021-023-024-282230-
New Castle-Kent-Inland Sussex-Delaware Beaches-Cecil-Kent MD-
Queen Annes-Talbot-Caroline-Salem-Cumberland-Cape May-
Atlantic Coastal Cape May-
619 PM EDT Sat Jun 27 2020

This Hazardous Weather Outlook is for central Delaware, northern
Delaware, southern Delaware, northeast Maryland and southern New
Jersey.

.DAY ONE...Tonight.

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

ANZ450>452-282230-
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm-
619 PM EDT Sat Jun 27 2020

...SEVERE THUNDERSTORM WATCH 310 IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for Atlantic coastal waters.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

There is a low probability for widespread hazardous weather.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

ANZ430-431-453>455-282230-
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
619 PM EDT Sat Jun 27 2020

This Hazardous Weather Outlook is for Atlantic coastal waters and
Delaware Bay Waters.

.DAY ONE...Tonight.

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

In the hours before

Local storm report, Jun 27, 6:35 PM EDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
635 PM EDT SAT JUN 27 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0538 PM     TSTM WND DMG     CHESTERTOWN             39.20N 76.12W
06/27/2020                   KENT               MD   DEPT OF HIGHWAYS

            DEBRIS ON MD 446 SOUTH AT WHISPERING PINES
            LANE. TIME ESTIMATED FROM RADAR.

&&

JJM
Local storm report, Jun 27, 6:48 PM EDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
648 PM EDT SAT JUN 27 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0505 PM     MARINE TSTM WIND 1 ENE MANASQUAN         40.13N 74.03W
06/27/2020  M52 MPH          ANZ450             NJ   MESONET

            NJ WEATHERNET SITE NJ52.

&&

JEO
Local storm report, Jun 27, 6:52 PM EDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
652 PM EDT SAT JUN 27 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0543 PM     TSTM WND DMG     CHESTERTOWN             39.20N 76.12W
06/27/2020                   KENT               MD   DEPT OF HIGHWAYS

            DEBRIS ON MD 446 SOUTH AT WHISPERING PINES
            LANE. TIME ESTIMATED FROM RADAR. THIS
            CORRECTS THE TIME OF THE EVENT CONTAINED IN
            THE PREVIOUS REPORT.

&&

JJM
Special weather statement, Jun 27, 6:54 PM EDT, 31 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
654 PM EDT Sat Jun 27 2020

NJZ021-023-024-272345-
Cumberland-Atlantic Coastal Cape May-Cape May-
654 PM EDT Sat Jun 27 2020

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHEASTERN CUMBERLAND
AND CAPE MAY COUNTIES...

At 654 PM EDT, radar indicated strong thunderstorms were located
along a line extending from Mauricetown to 6 miles northeast of Big
Stone Beach. Movement was east at 40 mph.

Wind gusts up to 40 mph are possible with these storms.

Locations impacted include...
Ocean City, Cape May, Somers Point, North Wildwood, Wildwood Crest,
Woodbine, Sea Isle City, Avalon, West Cape May, Longport, Stone
Harbor, Corbin City, Cape May Court House, Leesburg, Scotch Bonnet,
Beesleys Point, Seaville, Dennisville, Strathmere and Eldora.

This includes Garden State Parkway between mile markers 0 and 29.

If outdoors, consider seeking shelter inside a building.

LAT...LON 3888 7486 3909 7532 3930 7504 3930 7472
      3929 7470 3930 7466 3929 7465 3931 7465
      3931 7444
TIME...MOT...LOC 2254Z 272DEG 35KT 3927 7501 3908 7526

JEO
Local storm report, Jun 27, 7:06 PM EDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
706 PM EDT SAT JUN 27 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0640 PM     MARINE TSTM WIND 1 NNW FORTESCUE         39.25N 75.18W
06/27/2020  M59 MPH          CUMBERLAND         NJ   MESONET

            GUST OF 59 MPH MEASURED AT NEW JERSEY NET
            STATION 67.

&&

JJM
Local storm report, Jun 27, 7:12 PM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
712 PM EDT SAT JUN 27 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0325 PM     TSTM WND DMG     ALLENTOWN               40.60N 75.48W
06/27/2020                   LEHIGH             PA   PUBLIC

            TREE DOWN NEAR 12TH AND LINDEN STREETS IN
            ALLENTOWN. TIME ESTIMATED FROM RADAR.

&&

JJM

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 27, 3:01 PM EDTSevere Thunderstorm WarningPHIHunterdon, Morris, Warren44 min
Jun 27, 3:32 PM EDTAreal Flood AdvisoryPHIWarren3 hr
Jun 27, 3:37 PM EDTSevere Thunderstorm WarningPHIHunterdon, Mercer, Middlesex, Somerset, Warren53 min
Jun 27, 4:17 PM EDTSevere Thunderstorm WarningPHIMercer, Middlesex, Monmouth, Ocean, Somerset58 min
Jun 27, 4:33 PM EDTSpecial Marine WarningPHI87 min
Jun 27, 4:51 PM EDTSpecial Weather StatementPHIMercer24 min
Jun 27, 5:12 PM EDTAreal Flood AdvisoryPHIBurlington, Mercer, Middlesex, Monmouth, Ocean2 hr
Jun 27, 5:12 PM EDTSevere Thunderstorm WarningPHIBurlington, Mercer, Monmouth, Ocean48 min
Jun 27, 5:27 PM EDTSpecial Marine WarningPHI63 min
Jun 27, 5:47 PM EDTSpecial Weather StatementPHIMercer13 min
Jun 27, 6:14 PM EDTSpecial Weather StatementPHICumberland31 min
Jun 27, 6:54 PM EDTSpecial Weather StatementPHICape May51 min
Jun 27, 6:58 PM EDTSpecial Marine WarningPHI32 min
Jun 27, 7:25 PM EDTSpecial Marine WarningPHI30 min
Jun 27, 7:27 PM EDTSpecial Weather StatementPHIOcean33 min
Jun 27, 2:51 PM EDTSpecial Weather StatementPHILehigh, Northampton24 min
Jun 27, 5:22 PM EDTSpecial Weather StatementPHIBerks23 min
Jun 27, 5:40 PM EDTSpecial Weather StatementPHIBucks35 min
Jun 27, 5:25 PM EDTSpecial Weather StatementPHINew Castle35 min
Jun 27, 5:40 PM EDTSevere Thunderstorm WarningPHIKent35 min

Nearby

Special Marine Warnings in New Jersey, 2020Every special marine warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.